MAUDE Adverse Event Report: BECTON DICKINSON CANNULA TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON CANNULA TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303390
Medical Device Problem Codes Expiration Date Error (2528); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #:303390 batch#:4142679 it was reported by customer that there is a mismatch in expiry date.Verbatim: rcc received a complaint via email.Email(s) attached please open a quality complaint for this bd product at (b)(6).Also, please confirm the official expiration date of the lot in question.Here are the relevant event and product details: event date: 7-30-2024 event location: event description: ¿product with lot# 4142679 has a 5-31-29 expiration date printed on the outer-most case.The 10 boxes inside the case have a 5-31-24 expiration date, and the individual cannulas have a 5-31-29 expiration date.¿ harm to team member or patient? no injury to my knowledge.Product name: itm-1138902 - device twin pak dual cannula product ref: 303390 lot number: 4142679 bd customer account number: (b)(6) actual product involved is available for return for evaluation purposes ¿ please send shipping label.
 
Additional Manufacturer Narrative
Pr 10581293 follow up for device evaluation it was reported there was a mismatch in the expiration date.To aid in the investigation, one shelf box and two photos were provided for evaluation by our quality team.A visual inspection was performed.The shelf box has a green label with the following information: lot 4142679, expiration date 2029-05-31.Under this green label there is a white label with the expiration date of 2024-05-31.Inside the shelf box there are one hundred sealed packaging blisters with the expiration date of 2029-05-31.The two photos provided show the samples received.No other defects or discrepancies were observed.This defect could occur if additional labels were needed and printed manually with the incorrect expiration date.A device history record review was completed for provided material number 303390, lot 4142679.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received material #:303390.Batch#:4142679.It was reported by customer that there is a mismatch in expiry date.Verbatim: rcc received a complaint via email.Email(s) attached.Please open a quality complaint for this bd product at corewell health.Also, please confirm the official expiration date of the lot in question.Here are the relevant event and product details: event date: 7-30-2024.Event location: xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx event description: ¿product with lot# 4142679 has a 5-31-29 expiration date printed on the outer-most case.The 10 boxes inside the case have a 5-31-24 expiration date, and the individual cannulas have a 5-31-29 expiration date.¿ harm to team member or patient? no injury to my knowledge.Product name: itm-1138902 - device twin pak dual cannula.Product ref: 303390.Lot number: 4142679.Bd customer account number: (b)(4).Actual product involved is available for return for evaluation purposes ¿ please send shipping label.

Brand Name
CANNULA TWINPAK DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19895170
Report Number1911916-2024-00563
Device Sequence Number17763177
Product Code FMI
UDI-Device Identifier00382903033904
UDI-Public(01)00382903033904
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303390
Device Lot Number4142679
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown